# SDR DALA2024072207338

- Difficulty date: July 9, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452631) FWD CARGO DOOR AFT SHIELD HAS CORROSION AT STA 500+2" RBL25 WL158. REMOVED AND REPLACED SHIELD ON FWD CARGO DOOR AFT STA 492-500A RBL25 WL158 IAW SRM 51-40-02-0G FIG 14 AND BWG 143A0080.
